# SDR IXXA2024030801

- Difficulty date: February 1, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138212
- Condition: Cracked
- Location: Bs 903 Rbl 89
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ATI EO:53-767-7702 THE FRAME AT STA 903 RBL89 WAS FOUND TO BE CRACKED
